# SDR AALA20151010001

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 43,733 hours, 18,147 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 149A72555
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BOTTOM FUSELAGE FAIRING ACCESS PANEL 192JL JUST FWD OF LT WW FOUND MISSING ON CREW WALK AROUND.  SUSPECT PANEL HOLES BECAME ELONGATED & THEN DEPARTED ACFT IN FLIGHT AS ALL 6 SCREWS OF THIS PANEL WERE STILL IN PLACE.  NO OTHER DAMAGE FOUND REF IPC 53-41-51-42 ITEM 230.  REPLACED PANEL IAW AMM 53-51-21, OK FOR SERVICE.
